# SDR ASOA2012092402263

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK HAS CORROSION AT FS 785.15, RT SIDE.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01 AND REO 670-53-00-013, REV F.  REMOVED AND INSTALLED SEAT TRACK IAW AMM 53-0-49-400-801. (CONFIG) A03.
